MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Model Number 82-3045
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim peritoneal catheter (id 823045) was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause for the for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 1 of 3 reports linked to mfg report numbers: 3013886523-2022-00249, 3013886523-2022-00250.A physician reported a certas valve (id 828804) was implanted via l-p shunt in (b)(6) 2017 with unknown setting.It was used with hakim peritoneal catheter (id 823045) and the silascon lumbar catheter (manufactured by kaneka, product code: 702-jj).An obstruction was suspected, however, only the hakim peritoneal catheter (id 823045) was removed and replaced on (b)(6) 2018.Due to suspicion of obstruction the valve and the hakim peritoneal catheter (id 823045) were removed and replaced on (b)(6) 2020.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14631897
Report Number3013886523-2022-00248
Device Sequence Number5893977
Product Code JXG
UDI-Device Identifier10886704041276
UDI-Public10886704041276
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3045
Device Catalogue Number823045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale